# SDR FDEA201202220637

- Difficulty date: February 22, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 67,208 hours, 14,324 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Access Panel
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD T/E ACCESS PANEL  541JB ATTACHMENT SUPPORT TEE FOUND SURFACE CORROSION ON SEVERAL LOCATION.  R & R IAW EA 1-5710-157949,  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 114.
